Gavdouliq

Gaviscon Double Action Liquid Sachets (Mint, 12x10ml)

Gaviscon Double Action Liquid Sachets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. It works by neutralising excess stomach acid, and forming a protective barrier over the stomachs contents to soothe the burning pain in your chest. It is suitable for use in pregnancy and breastfeeding. The tablets are gluten and sugar free.

Usage
Adults and children over 12 years: One to two sachets (10-20ml) after meals and at bedtime, up to four times per day.

Children under 12 years: Should only be taken on medical advice.

Warnings
Do not exceed the stated dose
If symptoms continue consult your doctor

This medicine contains sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product.
Please be aware this product also contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which can cause allergic reactions

Keep out of sight and reach of children
See enclosed leaflet for further information

Storage
Store below 25°C in the original package

Ingredients
Active Ingredients: Each 10 ml dose contains sodium alginate 500 mg, sodium bicarbonate 213 mg and calcium carbonate 325 mg
Other Ingredients: Carbomer 974P, methyl (E218) and propyl (E216) parahydroxybenzoate, saccharin sodium, peppermint flavour no. 2, sodium hydroxide and purified water.
12x10ml - £5.69

Quantity

-+